# SDR ASAA2015042211462

- Difficulty date: April 22, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 28,610 hours, 8,739 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989084
- Part serial: 11895
- Condition: Failed
- Location: Cabin Temp
- Part time: 22,082 hours, 6,609 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONTROLLER CAB ZONE TEMP PRIMARY CONTROLLER INOPERATIVE.  ACFT GROUNDED.  REPLACED CONTROLLER CAB ZONE TEMP PRIMARY CONTROLLER AS REQUIRED. LEAK CKD GOOD, OPS CKD GOOD. PERFORMED PACK/ZONE TEMP CONTROLLER BITE TEST, NO FAULTS FOUND. REF AMM 21-61-21-860-008.
